An analogue of class-number in higher dimensions.
Journal für die reine und angewandte Mathematik, Tome 288 (1976), pp. 183-191
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__288_151811,
author = {Hiroshi Gunji and Donald L. McQuillan},
title = {An analogue of class-number in higher dimensions.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {183--191},
year = {1976},
volume = {288},
zbl = {0335.12020},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__288_151811/}
}
Hiroshi Gunji; Donald L. McQuillan. An analogue of class-number in higher dimensions.. Journal für die reine und angewandte Mathematik, Tome 288 (1976), pp. 183-191. http://geodesic.mathdoc.fr/item/JRAM_1976__288_151811/